# SDR DL72W952861

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 3 SLAT PANEL WAS FOUND WITH L/E RIB NR 17 CRACKED.  REPAIRED PER MM 57-54-00 FIG 809.
